Alert archive / Maine / Flash Flood Warnings in 2006
Flash Flood Warning 9, NWS Caribou, ME
NWS Caribou, ME issued this flash flood warning at Jul 17, 2006, 4:55 PM EDT for Aroostook County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2006, 4:55 PM EDT (20:55 UTC)
- Expired
- Jul 17, 2006, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Caribou, ME
- Area
- Counties, with a storm outline in the text
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 133 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 8.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KCAR 172056 FFWCAR MEC003-180000- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CARIBOU ME 455 PM EDT MON JUL 17 2006 THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN AROOSTOOK COUNTY IN NORTHERN MAINE... * UNTIL 800 PM EDT * AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM 11 MILES SOUTHWEST OF LILLE...OR ABOUT 13 MILES WEST OF VAN BUREN...MOVING NORTHEAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LORING AND LIMESTONE EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. LAT...LON 4739 6852 4681 6817 4688 6772 4752 6816 $$ MAT
3 follow-up statements
000 WGUS71 KCAR 172105 FFSCAR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 500 PM EDT MON JUL 17 2006 MEC003-180000- AROOSTOOK ME- 500 PM EDT MON JUL 17 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHEASTERN AROOSTOOK COUNTY... AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF THUNDERSTORMS PRODUCING FLASH FLOODING. THESE STORMS WERE LOCATED FROM MADAWASKA TO CARIBOU...MOVING NORTHEAST AT 10 MPH. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING AND WASHOUTS. SPECIFIC WATERWAYS SUBJECT TO FLASH FLOODING INCLUDE...BUT ARE NOT LIMITED TO HALFWAY BROOK...DAIGLE BROOK...THE LITTLE MADAWASKA RIVER AND THE SMALL TRIBUTARIES OF THE ST. JON RIVER...FROM MADAWASKA TO VAN BUREN. LAT...LON 4739 6852 4681 6817 4688 6772 4752 6816 $$ MAT
000 WGUS71 KCAR 172218 FFSCAR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 615 PM EDT MON JUL 17 2006 MEC003-180000- AROOSTOOK ME- 615 PM EDT MON JUL 17 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR EAST CENTRAL AROOSTOOK COUNTY... AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL NEAR FORT FAIRFIELD AND JUST NORTH OF MASARDIS. THESE STORMS WERE MOVING NORTHEAST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SQUA PAN...CHAPMAN AND FORT FAIRFIELD EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4698 6844 4645 6841 4651 6778 4701 6779 $$ HEWITT
000 WGUS71 KCAR 172356 FFSCAR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 754 PM EDT MON JUL 17 2006 MEC003-180004- AROOSTOOK ME- 754 PM EDT MON JUL 17 2006 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM EDT FOR EAST CENTRAL AROOSTOOK COUNTY... THUNDERSTORMS HAVE MOVED OUT OF THE AREA. LATEST INDICATIONS ARE THAT SMALL STREAMS AND BROOKS HAVE RECEDED AND WITH NO ADDITIONAL RAINFALL EXPECTED OVER THE NEXT SEVERAL HOURS...THE THREAT FOR FLOODING HAS DIMINISHED. LAT...LON 4698 6844 4645 6841 4651 6778 4701 6779 $$ HEWITT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 3:52 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 17, 3:52 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 352 PM EDT MON JUL 17 2006 .SYNOPSIS...A COLD FRONT APPROACHING FROM THE NORTHWEST WILL MOVE INTO NORTHERN AREAS LATE TONIGHT. THE FRONT WILL MOVE ACROSS THE REGION ON TUESDAY WITH SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD ACROSS THE REGION ON WEDNESDAY AND THURSDAY WITH COOLER AND LESS HUMID WEATHER. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE HIGHER TERRAIN OF THE NORTHWEST AND ALONG A BOUNDARY THAT SEPARATED THE FOG AND NON FOG AREAS THIS MORNING OVER CENTRAL SECTIONS. WITH WEAK DYNAMICS ALOFT EXPECT THIS ACTIVITY TO REMAIN SCATTERED IN NATURE INTO THE EVENING HOURS AND THEN DISSIPATE WITH THE LOSS OF HEATING. WITH HIGH FREEZING LEVEL (13K) AND WEAK FLOW ALOFT...EXPECT ANY SEVERE WEATHER TO REMAIN ISOLATED THIS AFTERNOON INTO EARLY THIS EVENING. WITH MOIST LOWER LEVELS AND WEAK FLOW...STRATUS AND FOG WILL REDEVELOP WEST OF THE HIGHLANDS AND OVER THE COASTAL WATERS TONIGHT...MAINLY AFTER MIDNIGHT. COLD FRONT APPROACHING FROM THE NORTHWEST WILL PUSH SHOWERS AND THUNDERSTORMS INTO THE NORTHWEST CORNER OF THE STATE BEFORE SUNRISE. COLD FRONT WILL THEN CROSS THE STATE MOVING THROUGH NORTHERN SECTIONS (KCAR/KPQI) BY MIDDAY...THROUGH CENTRAL SECTIONS (KHUL/KMLT) BY MID AFTERNOON AND THEN THROUGH DOWNEAST SECTIONS BY LATE AFTERNOON. SPC CONTINUES TO PLACE THE REGION IS A SLIGHT RISK OF SEVERE WEATHER WITH THE FRONTAL PASSAGE TOMORROW. EXPECT BEST CHANCE OF SEVERE WILL BE ACROSS CENTRAL AND SOUTHERN SECTIONS WHERE INSOLATION HAS A BETTER CHANCE OF DESTABILIZING THE PRE- CONVECTIVE ENVIRONMENT DURING THE AFTERNOON. WITH UNIDIRECTIONAL FLOW AGREE WITH SPC THAT CONVECTION TO BE IN THE FORM OF LINE SEGMENTS AND POSSIBLY EMBEDDED BOW ECHOES MEANING WIND THE PRIMARY FOCUS FOR SEVERE WEATHER TUESDAY AFTERNOON. COLD FRONT MOVES OFFSHORE TUESDAY EVENING AS HIGH PRESSURE BUILDS IN FROM THE WEST. THIS HIGH WILL PROVIDE RELIEF FROM THE WARM AND MUGGY WEATHER OF THE PAST WEEK WITH A COOLER AND DIRER AIR MASS FOR WEDNESDAY. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... FOLLOWED ALONG WITH HPC GUIDANCE FOR FOR THE LONG TERM. HIGH PRESSURE WILL BE MOVING EAST OF THE REGION WEDNESDAY NIGHT AND THURSDAY. THIS SHOULD RESULT IN DRY WEATHER WEDNESDAY NIGHT AND AGAIN ON THURSDAY. A COLD FRONT WILL APPROACH FROM THE WEST THURSDAY NIGHT. EXPECT INCREASING CLOUDS THURSDAY NIGHT WITH A CHANCE OF SHOWERS AND THUNDERSTORMS LATE THURSDAY NIGHT AND INTO FRIDAY AS THE FRONT CROSSES THE REGION. DRIER AIR AND COOLER AIR WILL RETURN FRIDAY AS HIGH PRESSURE BUILDS TOWARD THE AREA FROM THE WEST. THE DRY WEATHER SHOULD CONTINUE THROUGH MUCH OF THE WEEKEND. EXPECT A CHANCE OF SHOWERS AND THUNDERSTORMS ON MONDAY AS NEXT COLD FRONT CROSSES THE REGION. && .AVIATION... VFR CONDITIONS AT ALL TAF SITES MAY BE REDUCED TEMPORARILY TO IFR THIS EVENING WITH ANY THUNDERSTORMS. PREDOMINATE IFR CONDITIONS WITH FOG AND STRATUS WILL AFFECT ALL TAF SITES BY EARLY MORNING BEFORE RETURNING TO MVFR BY MID MORNING. && .MARINE... SEAS MAY REACH 5 FT LATE TUESDAY IN ADVANCE OF COLD FRONT. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && SHORT TERM/MARINE...FOSTER LONG TERM/MARINE...DUDA AVIATION...WOLFE
Hazardous weather outlook, Jul 17, 4:45 AM EDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 445 AM EDT MON JUL 17 2006 ANZ050-MEZ001>006-010-011-015>017-029>032-180845- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 445 AM EDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE MAINLY ACROSS THE NORTHERN AREAS ESPECIALLY THIS MORNING. NO SEVERE WEATHER IS EXPECTED TO ACCOMPANY THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE PASSAGE A STRONG COLD FRONT ON TUESDAY. SOME OF THE THUNDERSTORMS MAY BE ACCOMPANIED BY STRONG WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FITZSIMMONS
In the hours before
Special weather statement, Jul 17, 1:58 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
158 PM EDT MON JUL 17 2006
MEZ001-171845-
AROOSTOOK COUNTY...
158 PM EDT MON JUL 17 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...
AT 155 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH HEAVY DOWNPOURS AND GUSTY WINDS...STRETCHING FROM
8 MILES NORTHWEST OF DICKEY TO 20 MILES EAST OF NINE-MILE BRIDGE.
THE LINE WAS MOVING EAST AT 20 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 245 PM EDT INCLUDE...
DICKEY... SULLY... ALLAGASH...
DEBOULLIE MOUNTAIN...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
GUSTY WINDS...UP TO 35 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4751 6917 4663 6990 4660 6883 4740 6839
DUDASpecial weather statement, Jul 17, 2:13 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
213 PM EDT MON JUL 17 2006
MEZ002-005-006-171915-
AROOSTOOK AND PENOBSCOT COUNTIES...
213 PM EDT MON JUL 17 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK AND PENOBSCOT
COUNTIES...
AT 208 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS...STRETCHING FROM
PRESQUE ISLE TO SMYRNA MILLS. THE LINE WAS MOVING EAST AT 25 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 315 PM EDT INCLUDE...
PRESQUE ISLE... SMYRNA MILLS... MAPLETON...
MARS HILL... EASTON...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4674 6863 4571 6879 4576 6803 4671 6782
DUDALocal storm report, Jul 17, 3:19 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
319 PM EDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL BRIDGEWATER 46.43N 67.84W
07/17/2006 E0.75 INCH AROOSTOOK ME PUBLIC
&&
MARKTSpecial weather statement, Jul 17, 4:00 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
400 PM EDT MON JUL 17 2006
MEZ002-172115-
AROOSTOOK COUNTY...
400 PM EDT MON JUL 17 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...
AT 352 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 6 MILES WEST OF WASHBURN. THE STORM WAS MOVING WEST AT 10
MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 515 PM EDT INCLUDE...
WASHBURN... CARIBOU... NEW SWEDEN... STOCKHOLM...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4670 6779 4707 6780 4690 6850 4660 6834
HEWITTLocal storm report, Jul 17, 4:48 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
448 PM EDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL SMYRNA MILLS 46.13N 68.16W
07/17/2006 E0.88 INCH AROOSTOOK ME TRAINED SPOTTER
&&
JOEHThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 11:38 PM EDT | Special Weather Statement | CAR | 52 min | |
| Jul 17, 12:30 AM EDT | Special Weather Statement | CAR | 60 min | |
| Jul 17, 1:30 AM EDT | Special Weather Statement | CAR | 60 min | |
| Jul 17, 2:44 AM EDT | Special Weather Statement | CAR | Aroostook | 61 min |
| Jul 17, 2:47 AM EDT | Special Weather Statement | CAR | 58 min | |
| Jul 17, 3:40 AM EDT | Special Weather Statement | CAR | Aroostook | 65 min |
| Jul 17, 4:37 AM EDT | Special Weather Statement | CAR | Aroostook | 53 min |
| Jul 17, 5:20 AM EDT | Special Weather Statement | CAR | Aroostook | 55 min |
| Jul 17, 5:58 AM EDT | Special Weather Statement | CAR | Aroostook | 62 min |
| Jul 17, 1:58 PM EDT | Special Weather Statement | CAR | 47 min | |
| Jul 17, 2:13 PM EDT | Special Weather Statement | CAR | Aroostook | 62 min |
| Jul 17, 2:18 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 42 min |
| Jul 17, 2:48 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 32 min |
| Jul 17, 4:00 PM EDT | Special Weather Statement | CAR | Aroostook | 75 min |
| Jul 17, 4:11 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 47 min |
| Jul 17, 5:39 PM EDT | Special Weather Statement | CAR | Aroostook | 66 min |
| Jul 17, 6:35 PM EDT | Special Weather Statement | CAR | Somerset | 100 min |
Nearby
Flash Flood Warnings in Maine, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.